# SDR FDEA202206301630

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-300
- Aircraft serial: 63111
- Aircraft time: 4,699 hours, 2,288 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Slat
- Part time: 4,699 hours, 2,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FORMER CRACKED UNDER INBD END OF #8 SLAT OTBD OF #2 ENGINE. MARKED WITH TAPE REPLACED CRACKED FORMER PER EA H-5720-T0369280 P1.
